# SDR 06FDEA03809

- Difficulty date: October 30, 2006
- Submitted: October 30, 2006
- Operation: Air carrier
- Aircraft: N528FE
- Make and model: Doug MD-11
- Aircraft serial: 48623
- Aircraft time: 31,597 hours, 4,608 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge
- Part number: ARC050311
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING O/B FLAP O/B HINGE (WING SIDE), ACTUATOR ATTACHMENT I/B BORE FOUND   CORRODED.  LT FWD O/B FLAP O/B HINGE ACTUATOR I/B BORE CORROSION REMOVED AND FOUND EXCEED LIMIT AS   PER CMM 57-44-09 PG 402-408. ORIGINAL DIA: 1.187", FINAL DIA: 1.216", MAX ALLOWABLE DIA: 1.190". BUSHING FABRICATED AND INSTALLED AS PER EA # 1-5750-104761, REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
